# SDR FDEA202307281323

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE BEADED DOUBLER AT APPROXIMATE STATION XOS 770 AREA   FOUND CRACKED. RIGHT HAND WING LEADING EDGE DOUBLER AT APPROXIMATE STATION XOS 770 REPAIR   CARRIED OUT PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
